Journal of Theoretical Probability

, Volume 20, Issue 4, pp 1087–1100 | Cite as

A Functional Non-Central Limit Theorem for Jump-Diffusions with Periodic Coefficients Driven by Stable Lévy-Noise

  • Brice FrankeEmail author


We prove a functional non-central limit theorem for jump-diffusions with periodic coefficients driven by stable Lévy-processes with stability index α>1. The limit process turns out to be an α-stable Lévy process with an averaged jump-measure. Unlike in the situation where the diffusion is driven by Brownian motion, there is no drift related enhancement of diffusivity.


Non-central limit theorem Homogenization Asymptotic analysis Periodic diffusion Stable Lévy-process 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Applebaum, D.: Lévy Processes and Stochastic Calculus. Cambridge University Press, Cambridge (2004) zbMATHGoogle Scholar
  2. 2.
    Bensoussan, A., Lions, J.L., Papanicolaou, G.: Asymptotic Analysis for Periodic Structures. North-Holland, Amsterdam (1978) zbMATHGoogle Scholar
  3. 3.
    Bhattacharya, R.: A central limit theorem for diffusions with periodic coefficients. Ann. Probab. 13, 385–396 (1985) zbMATHMathSciNetGoogle Scholar
  4. 4.
    Doob, J.L.: Stochastic Processes. Wiley, New York (1953) zbMATHGoogle Scholar
  5. 5.
    Ethier, S., Kurtz, T.: Markov Processes, Characterization and Convergence. Series in Probability and Mathematical Statistics. Wiley, New York (1986) zbMATHGoogle Scholar
  6. 6.
    Franke, B.: The scaling limit behaviour of periodic stable-like processes. Bernoulli 12, 551–570 (2006) zbMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Ikeda, N., Watanabe, S.: Stochastic Differential Equations and Diffusion Processes, 2nd edn. North-Holland, Amsterdam (1989) zbMATHGoogle Scholar
  8. 8.
    Jacob, N.: Pseudo-Differential Operators and Markov Processes, vol. 1. Imperial College Press (2001) Google Scholar
  9. 9.
    Jacod, J., Shiryaev, A.: Limit Theorems for Stochastic Processes. Grundlehren der mathematischen Wissenschaften, vol. 288. Springer, Berlin (1987) zbMATHGoogle Scholar
  10. 10.
    Kolokoltsov, V.: Symmetric stable laws and stable-like jump diffusions. Proc. Lond. Math. Soc. 80, 725–768 (2000) zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Kolokoltsov, V.: Semiclassical Analysis for Diffusions and Stochastic Processes. Lecture Notes in Mathematics, vol. 1724. Springer, Berlin (2000) zbMATHGoogle Scholar
  12. 12.
    Picard, J., Savona, C.: Smoothness of harmonic functions for processes with jumps. Stoch. Process. Appl. 87, 69–91 (2000) zbMATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    Protter, P.: Stochastic Integration and Differential Equations, 2nd edn. Applications of Mathematics, vol. 21. Springer, Berlin (2004) zbMATHGoogle Scholar
  14. 14.
    Sato, K.: Lévy Processes and Infinitely Divisible Distributions. Cambridge University Press, Cambridge (1999) zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2007

Authors and Affiliations

  1. 1.Fakultät für MathematikRuhr Universität BochumBochumGermany

Personalised recommendations